A weighted norm inequality for a homogeneous singular integral with a kernel belonging to a certain block space is proved. Also, some applications of this inequality are obtained. Our results are essential improvements as well as extensions of some known results on the weighted boundedness of singular integrals.
AL-QASSEM, HUSSAIN (2005) "Weighted Boundedness for a Rough Homogeneous Singular Integral," Turkish Journal of Mathematics: Vol. 29: No. 1, Article 7. Available at: https://journals.tubitak.gov.tr/math/vol29/iss1/7